# SDR ASAA2013050894744

- Difficulty date: May 8, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 20,309 hours, 6,276 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL QTY DISCREPANCY.  TANK 1 DEGRADE FAULT CODE ATA 28-41108 AND TANK 2 DEGRADE ATA 28-41208 FAULTS PRESENT LAST SEVERAL FLIGHTS.  ACFT GROUNDED.  ACCOMPLISHED AMM 28-41, TASK 807, STEP A(1)(B) FOR T/C NG-28FCD-00001.   ALSO ACCOMPLISHED TASK 28-41-00-730-801, FUEL QTY BITE TEST, NO CURRENT FAULTS NOTED.  FUEL QTY INDICATION NORMAL.
